# SDR CA040706003

- Difficulty date: June 14, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 3,177 hours
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S4LN204
- Part serial: 766566
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH ENGINE RPM.  REPLACED MAGNETO.
